MathSciNet Relay Station
MathSciNet bibliographic data
MR1019751 (91g:41005) 41A10 (41A50 41A63)
Ivanov, K. G.; Saff, E. B. Nongeometric convergence of best $L\sb p\ (p\neq 2)$ polynomial approximants. Proc. Amer. Math. Soc. 110 (1990), no. 2, 377–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement